# SDR B3OR2003009

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N7247Y
- Make and model: Beech A200
- Aircraft serial: BC03
- Aircraft time: 13,600 hours, 11,061 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 10164001411
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH NOTICED (PAINT BUBBLING) ON, UPPER RUDDER HINGE BRACKET. ON INVESTIGATION, CORROSION WAS FOUND.   FLAKING, CORROSION WAS TOO DEEP INTO METAL OF HINGE BRACKET.  NEW HINGE BRACKET WAS ORDERED AND AFFECTED PART WAS REPLACED.  WE HAVE FOUND IT DIFFICULT TO SPOT THESE (BUBBLED PAINT) AREAS, WHEN AREAS ARE SPOTTED, WE SCRAPE-OFF SOME OF PAINT AND RESULT IS SAME, CORROSION AND FLAKING. RESULT IS REPLACEMENT OF AFFECTED PART. IT IS ADVISED THAT OPERATORS OF A/C PAY PARTICULAR ATTENTION TO RUDDER AND ELEVATOR HINGE BRACKETS AT THEIR NEXT PERIODIC MAINT INSPECTION. CORROSION FOUND ON THESE HINGE BRACKETS HAS BEEN DISCOVERED IN ADDITION TO HINGE BRACKET CORROSION.
